MAUDE Adverse Event Report: ORTHOPEDIATRICS T15 HEXALOBE DRIVER

ORTHOPEDIATRICS T15 HEXALOBE DRIVER
Model Number 01-0903-0003
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The 3.5 wide medial plate was used to reduce & fix a distal tibial fracture.When the t15 driver was used to hand tighten the middle distal (3.5) screw, the tip of the driver sheared off.The tip of the driver shaft was embedded into the screw head and couldn't be removed by suction or with dental curette on examination.Therefore the tip of the driver shaft was left in-situ.

Brand Name
T15 HEXALOBE DRIVER
Common Device Name
T15 HEXALOBE DRIVER
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key24292457
Report Number3006460162-2026-00002
Device Sequence Number10247695
Product Code LXH
UDI-Device Identifier00841132122266
UDI-Public00841132122266
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number01-0903-0003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age13 YR
Patient SexMale
Patient Weight64 KG